# SDR 96ZZZX3021

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799SC
- Make and model: Lear 60LEAR
- Aircraft serial: 067
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 6000100287
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR OTHER MAINTENANCE, THE EXTERNAL HYDRAULIC CART HIGH PRESSURE LINE, PN 6000100-287, WAS FOUND CHAFING ON THE RT HYDRAULIC ACCUMULATOR.  A LEAK IN THIS AREA WOULD RESULT IN LOSS OF HYDRAULIC FLUID AS THERE IS NO CHECK VALVE UPSTREAM OF THIS LINE.  ESTIMATED DEPTH OF CHAFE 0.008 INCH.  THERE WERE ALSO .005 INCH TOOL MARKS AT THE UPPER B-NUT FERRULE AREA.
